JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MIXED BRIGHTNESS-INTEGRALS OF CONVEX BODIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MIXED BRIGHTNESS-INTEGRALS OF CONVEX BODIES
Li, Ni; Zhu, Baocheng;
  PDF(new window)
 Abstract
The mixed width-integrals of convex bodies are defined by E. Lutwak. In this paper, the mixed brightness-integrals of convex bodies are defined. An inequality is established for the mixed brightness-integrals analogous to the Fenchel-Aleksandrov inequality for the mixed volumes. An isoperimetric inequality (involving the mixed brightness-integrals) is presented which generalizes an inequality recently obtained by Chakerian and Heil. Strengthened version of this general inequality is obtained by introducing indexed mixed brightness-integrals.
 Keywords
convex bodies;mixed projection bodies;brightness;mixed brightness;mixed brightness-integrals;Fenchel-Aleksandrov inequality;
 Language
English
 Cited by
1.
The Brunn-Minkowski type inequalities for mixed brightness-integrals, Wuhan University Journal of Natural Sciences, 2014, 19, 4, 277  crossref(new windwow)
2.
General L p $L_{p}$ -mixed-brightness integrals, Journal of Inequalities and Applications, 2015, 2015, 1  crossref(new windwow)
 References
1.
G. D. Chakerian, Isoperimetric inequalities for the mean width of a convex body, Geometriae Dedicata 1 (1973), no. 3, 356-362.

2.
G. D. Chakerian, The mean volume of boxes and cylinders circumscribed about a convex body, Israel J. Math. 12 (1972), 249-256. crossref(new window)

3.
R. J. Gardner, Geometric Tomography, Encyclopedia of Mathematics and its Applications, 58. Cambridge University Press, Cambridge, 1995.

4.
H. Hardy, J. E. Littlewood, and G. P´olya, Inequalities, Reprint of the 1952 edition. Cambridge Mathematical Library. Cambridge University Press, Cambridge, 1988.

5.
F. Lu, Mixed chord-integral of star bodies, preprint, 2007.

6.
E. Lutwak, Width-integrals of convex bodies, Proc. Amer. Math. Soc. 53 (1975), no. 2, 435-439.

7.
E. Lutwak, A general Bieberbach inequality, Math. Proc. Cambridge Philos. Soc. 78 (1975), no. 3, 493-495. crossref(new window)

8.
E. Lutwak, Mixed width-integrals of convex bodies, Israel J. Math. 28 (1977), no. 3, 249-253. crossref(new window)

9.
E. Lutwak, Mixed projection inequalities, Trans. Amer. Math. Soc. 287 (1985), no. 1, 91-105. crossref(new window)

10.
E. Lutwak, Inequalities for mixed projection bodies, Trans. Amer. Math. Soc. 339 (1993), no. 2, 901-916. crossref(new window)

11.
R. Schneider, Convex Bodies: the Brunn-Minkowski theory, Encyclopedia of Mathematics and its Applications, 44. Cambridge University Press, Cambridge, 1993.